Feeling awful!


#1
Today I feel dreadful, little sleep, aching all over, stiff,dizzy even my insides dont feel right and my left side tremor is awful. Ive taken my requip,propranalol, half tab of sinemet & painkillers, but feel no better. Can anyone help, has anyone any good ideas of how ro rid myself of this curse called PD?
Sorry to be such a moaner!
Rx

#2
Hello Rosheen, sorry to hear that your having a bad day. You say that your taking propranolol and I wondered if you have had your blood pressure taken recently? One of the possible side effects of propranolol is low blood pressure and this would account for your dizziness, it has been known to be prescribed to people suffering high blood pressure and some heart conditions. It is actually from the beta blocker family of drugs. this would account also for your feelings of shyness inside too. I bought myself a blood pressure gauge from Boots the chemist because my own blood pressure is very erratic, up one minute and down the next. I hope this helps and I do hope you have a better day tomorrow

Glenchass

#3
Thank you for that and yes I have had bp checked recently and it was perfect my dr said. I think Im worried that my pd is getting worse and Im fighting with all my strength, but some days (like today)when it all comes together, its unbearable.
Regards
Rx

#4
Poor Rosheen.
I know how you feel. Most days I start off bad but after my first pill - I start to live again - I am useful for a while.
I tend to go 'off' again about four in the afternoon and this feeling can last all evening until bedtime. 'Off' for me means things like extremely tight muscles in my back, my head feels too heavy for my shoulders, I can't open my eyes properly, my thoughts become muddled and I find walking nearly impossible.
Some days are better and I last in 'useful' mode until later in the evening.

My strategies to cope and try to feel better include doing some activity - even if you find it hard. In my case I crochet, go on the exercise bike, put You-Tube on and sing along to favourite songs (a bit like karaoke!!!!). I have taken up drawing. Even standing/propped-up at the sink washing-up helps - SOMETIMES.
This morning I could feel myself going 'downhill' too early, so I started to read a magazine. I became so engrossed in an article (a funny one) it took my mind away from the aches that were starting.
A hot wheat bag on my shoulders and back usually help too.

This might be of no use at all, the way you are feeling at the moment but I am thinking about you and feeling great sympathy.
I apologise if there are mistakes in this message - I have written it without my glasses on!

Lin
X

#5
Oh dear Rosheen

I too am sitting her wondering why I feel so bloody awful today. Queasy. shaky, achy, dizzy etc etc etc. I too have taken my meds so why ????

It often happens to me on a Saturday(Been busy at work all week)so maybe I am over tired. or maybe it is because I am anxious about going on holiday tomorrow, (I love holidays but hate flying)

None of this helps you, I know, but you have my understanding and my sympathy.

As far as the dizzy goes, a nurse friend said drink lots of water !!!!

Caroline

#6
When my husband is low which is very often , I get him to sing and do some deep breathing exercises . Anything that distracts you might help I doo feel for you though .

#7
Thank you all for your messages, it helps to know I am not alone, its 1.10am now & Ive just started to feel better, Once again Thank you, Rx